# SDR DALA2025120808947

- Difficulty date: December 8, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 82,035 hours, 10,819 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER SKIN BETWEEN FR63 AND FR63A DAMAGE ON EXISTING REPAIR.   COMPLIED WITH ER/A 630743-14 REV ORIGINAL SECTION I. (1340940)
